Florida, 2015Damaging Wind in Florida, April 14, 2015
April 14, 2015 · NWS JAX · 1 event in 1 county or zone
Scattered afternoon sea breeze storms impacted the area. One storm caused a tree to be blown down in Clay county.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered afternoon sea breeze storms impacted the area. One storm caused a tree to be blown down in Clay county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 14, 7:50 PM EST, 5 minutes earlier.
Area forecast discussion, Apr 14, 7:50 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
850 PM EDT TUE APR 14 2015
.UPDATE...SEABREEZE CONVECTION HAS DECREASED WITH ONLY ISOLATED
SHOWERS AND THUNDERSTORMS LINGERING THIS EVENING. EXPECT THE
ACTIVITY TO DIE OUT OVER NE FL BY MIDNIGHT. A CHANCE OF RAIN WILL
CONTINUE OVER INTERIOR SE GA AS AN UPPER SHORT WAVE OVER LOUISIANA
MOVES NE INCREASING THE VERTICAL LIFT OVERNIGHT. LOWS TONIGHT
WILL BE IN THE 65 TO 70 DEGREE RANGE.
&&
.AVIATION...A FEW THUNDERSTORMS STILL FIRING IN THE JACKSONVILLE
METRO AREA BUT WITH THE LOSS OF DIURNAL HEATING THEY SHOULD BE DONE
BY 10 PM. HAVE TEMPO GROUPS IN THE CRAIG AND CECIL TAFS UNTIL 0100
UTC AND WILL LET THAT EXPIRE. OTHERWISE NOT LOOKING AT MAJOR FOG
PROBLEMS OVERNIGHT. TOMORROW LOOKS TO BE A REPEAT OF TODAY WITH
CEILINGS IN THE 3-5 KFT RANGE.
&&
.MARINE...SOUTH TO SOUTHWEST WINDS 10 TO 15 KNOTS WITH SEAS 2-3
FEET TONIGHT. ISOLATED SHOWERS POSSIBLE THIS EVENING...ENDING BY
MIDNIGHT.
RIP CURRENTS: LOW RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 84 64 75 / 30 70 60 60
SSI 68 77 65 75 / 20 60 60 50
JAX 69 86 66 78 / 30 60 50 50
SGJ 68 79 68 80 / 20 40 50 50
GNV 68 85 66 83 / 10 60 50 40
OCF 68 86 67 84 / 20 50 50 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
ZIBURA/SANDRIK/WALKER
Hazardous weather outlook, Apr 14, 6:45 PM EST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
745 PM EDT TUE APR 14 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-150900-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
745 PM EDT TUE APR 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...ENDING BY
MIDNIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED TO NUMEROUS SHOWERS WITH EMBEDDED HEAVY THUNDERSTORM
ACTIVITY WILL CONTINUE THROUGH THE PERIOD. STRONGER THUNDERSTORM
ACTIVITY WILL CONTAIN HEAVY RAINFALL...GUSTY WINDS AND FREQUENT
LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Apr 14, 4:30 PM EST, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
530 PM EDT TUE APR 14 2015
FLZ023-024-GAZ150-164-142200-
BAKER FL-INLAND NASSAU FL-CHARLTON GA-WARE GA-
530 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BAKER...WEST
CENTRAL NASSAU...SOUTHEASTERN WARE AND SOUTH CENTRAL CHARLTON
COUNTIES UNTIL 600 PM EDT...
AT 529 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. GEORGE...OR 15 MILES SOUTHWEST OF HILLIARD...MOVING EAST AT 25
MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3047 8223 3064 8221 3067 8202 3043 8203
TIME...MOT...LOC 2129Z 280DEG 20KT 3054 8211
ZIBURA
Special weather statement, Apr 14, 5:51 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
651 PM EDT TUE APR 14 2015
GAZ132-149-142315-
ATKINSON GA-COFFEE GA-
651 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ATKINSON AND SOUTHERN
COFFEE COUNTIES UNTIL 715 PM EDT...
AT 651 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF PEARSON...MOVING NORTHEAST AT 20 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...PEARSON...WILLACOOCHEE AND NICHOLLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3129 8266 3130 8304 3155 8304 3154 8262
TIME...MOT...LOC 2251Z 207DEG 18KT 3140 8290
ZIBURA
Special weather statement, Apr 14, 6:26 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
726 PM EDT TUE APR 14 2015
GAZ132>135-150015-
JEFF DAVIS GA-BACON GA-APPLING GA-COFFEE GA-
726 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACON...JEFF
DAVIS...NORTHWESTERN APPLING AND COFFEE COUNTIES UNTIL 815 PM EDT...
AT 725 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AMBROSE...MOVING NORTH AT 20 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BAXLEY...HAZLEHURST...ALMA...BROXTON...AMBROSE...GRAHAM...
PLANT HATCH...NICHOLLS...WEST GREEN...SNIPESVILLE...PRIDGEN...DENTON
AND PINE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN JACKSONVILLE.
&&
LAT...LON 3193 8231 3150 8249 3145 8307 3160 8301
3178 8298 3178 8287 3191 8267 3195 8254
TIME...MOT...LOC 2325Z 191DEG 17KT 3150 8299
ZIBURASpecial weather statement, Apr 14, 7:24 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
824 PM EDT TUE APR 14 2015
FLZ025-032-033-150100-
INLAND DUVAL FL-CLAY FL-ST. JOHNS FL-
824 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAY...WESTERN ST.
JOHNS AND SOUTHERN DUVAL COUNTIES UNTIL 900 PM EDT...
AT 823 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FLEMING ISLAND...OR OVER ORANGE PARK...MOVING NORTHEAST AT 20 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
ORANGE PARK...MANDARIN...DOCTORS INLET...FLEMING ISLAND...LAKESIDE
AND BELLAIR-MEADOWBROOK TERRACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3007 8170 3011 8181 3019 8173 3016 8163
TIME...MOT...LOC 0023Z 236DEG 19KT 3013 8172
ZIBURA
Thunderstorm Wind, Clay
- When
- April 14, 7:55 PM EST
- Where
- Clay County, Doctors Lake
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 30.150, -81.750
A large tree was blown down on a power line at the intersection of Moody Avenue and Suzanne Avenue. The cost of damage was estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Wildfire in Utah, April 14 to 16, 20152 deaths · 43 injured · $910,000 · 71 kt wind · 18 events
- Flooding in Kentucky, April 14 to 23, 20151 death · $40,000 · 16 events
- Flash Flooding and Damaging Wind in Louisiana, April 14, 20151 death · 55 kt wind · 11 events
- Flash Flooding and Hail in Mississippi, April 14 to 16, 2015$545,000 · 2 in hail · 26 events
- Flooding in Kentucky, April 14 to 15, 2015$450,000 · 4 events
- Flooding in West Virginia, April 14, 2015$215,000 · 7 events
- Flooding in Kentucky, April 14 to 15, 2015$39,000 · 39 events
- Dust Storm and High Wind in Nevada, April 14, 2015$100,000 · 50 kt wind · 4 events
- Tornado in Oregon, April 14, 2015$25,000 · EF0 · 1 event
- Flash Flooding in Louisiana, April 14, 2015$20,000 · 2 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 14, 201554 kt wind · 14 events
- High Wind in Nevada, April 14, 20151 injured · $4,000 · 61 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568549.